A note on perturbation analysis estimators for American-style options

M. Fu, R. Wu, G. Gürkan, A.Y. Demir

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)385-392
Number of pages7
JournalProbability in the Engineering and Informational Sciences
Volume14
Publication statusPublished - 2000

Cite this

@article{65a3a48797564c41ba4c2044dab46606,
title = "A note on perturbation analysis estimators for American-style options",
author = "M. Fu and R. Wu and G. G{\"u}rkan and A.Y. Demir",
note = "Pagination: 7",
year = "2000",
language = "English",
volume = "14",
pages = "385--392",
journal = "Probability in the Engineering and Informational Sciences",
issn = "0269-9648",
publisher = "Cambridge University Press",

}

A note on perturbation analysis estimators for American-style options. / Fu, M.; Wu, R.; Gürkan, G.; Demir, A.Y.

In: Probability in the Engineering and Informational Sciences, Vol. 14, 2000, p. 385-392.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - A note on perturbation analysis estimators for American-style options

AU - Fu, M.

AU - Wu, R.

AU - Gürkan, G.

AU - Demir, A.Y.

N1 - Pagination: 7

PY - 2000

Y1 - 2000

M3 - Article

VL - 14

SP - 385

EP - 392

JO - Probability in the Engineering and Informational Sciences

JF - Probability in the Engineering and Informational Sciences

SN - 0269-9648

ER -